Aa
A
A
Close
Avatar universal
Doctor changed my meds, opinions needed.
Hi

I currently take 20mg prozac for depression, 15 mg remeron for anxiety and 15 mg of zopiclone for insomnia.
I also take 4mg Dilaudid for plates in my face as I get terrible pain.

So doc took me off Dilaudid,  slow taper and in two days I'll be narcotic free.
She also switched my prozac to Cymbalta 30mg once daily to manage depression / pain and also started me on 25mg amatriptyline at bed time for I assume depression.

What she didn't tell me is how to stop prozac and start Cymbalta,  I read you can't take both. I called the doc yesterday and asked how I was to make the switch but she never called back with the info, my pharmacist is not willing to offer that advice and doctors is closed till Monday, I have quite a bit of pain today and would like to start the Cymbalta.  Can anyone offer some advice on how to make the switch. I did not take prozac yesterday and only took 10mg prozac this morning.

Thanks
Cancel
2 Answers
Page 1 of 1
1110049 tn?1409405744
I hope you have been in contact with your doctor now.  What did they suggest?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
No not yet, they have been closed all weekend and just waiting for the office to open at 9est.  I'm just frustrated that she didn't tell me how to make the switch.  My facial pain is terrible and tylenol is useless. I hope Cymbalta works, cause she is very hesitant to offer up Dilaudid.  But I'm glad to be off it. I lost 30 pounds while on it, just never had an appetite.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
AnxiousNoMore I don't respond to inbox me... Comment
5 hrs ago
2020005 tn?1476662562
Blank
KTowne commented on Belle313's status
21 hrs ago
973741 tn?1342346373
Blank
specialmom A fall chill is in the air.... Comment
Oct 18
Top Mood Disorders Answerers
Depression Community Resources